Access count of this item: 81

Files in This Item:
File Description SizeFormat 
0169-4.pdf4.65 MBAdobe PDFView/Open
Title: 不変部分空間に関する最近の話題 : 無限多重連結領域上の正則函数のイデアル及び部分加群に関するC.W.Nevilleの結果 (Function Algebra)
Authors: 荷見, 守助  KAKEN_name
Author's alias: HASUMI, MORISUKE
Issue Date: Dec-1972
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 169
Start page: 49
End page: 112
Appears in Collections:Function Algebra

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.